Information Journal Paper
APA:
CopyHOSSEINI, M., KHALAFI, H., & ZANGIAN, M.. (2015). ANALYTIC SOLUTION OF TWO-GROUP STATIC NEUTRON DIFFUSION EQUATION USING DIFFERENT TRANSVERSE LEAKAGE APPROXIMATIONS IN 2D CARTESIAN GEOMETRY. JOURNAL OF NUCLEAR SCIENCE AND TECHNOLOGY, -(70), 45-52. SID. https://sid.ir/paper/97614/en
Vancouver:
CopyHOSSEINI M., KHALAFI H., ZANGIAN M.. ANALYTIC SOLUTION OF TWO-GROUP STATIC NEUTRON DIFFUSION EQUATION USING DIFFERENT TRANSVERSE LEAKAGE APPROXIMATIONS IN 2D CARTESIAN GEOMETRY. JOURNAL OF NUCLEAR SCIENCE AND TECHNOLOGY[Internet]. 2015;-(70):45-52. Available from: https://sid.ir/paper/97614/en
IEEE:
CopyM. HOSSEINI, H. KHALAFI, and M. ZANGIAN, “ANALYTIC SOLUTION OF TWO-GROUP STATIC NEUTRON DIFFUSION EQUATION USING DIFFERENT TRANSVERSE LEAKAGE APPROXIMATIONS IN 2D CARTESIAN GEOMETRY,” JOURNAL OF NUCLEAR SCIENCE AND TECHNOLOGY, vol. -, no. 70, pp. 45–52, 2015, [Online]. Available: https://sid.ir/paper/97614/en